Illinois Journal of Mathematics

On semimartingale decompositions of convex functions of semimartingales

Eric Carlen and Philip Protter

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 36, Issue 3 (1992), 420-427.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987418

Digital Object Identifier
doi:10.1215/ijm/1255987418

Mathematical Reviews number (MathSciNet)
MR1161975

Zentralblatt MATH identifier
0741.60035

Subjects
Primary: 60H05: Stochastic integrals
Secondary: 60G48: Generalizations of martingales

Citation

Carlen, Eric; Protter, Philip. On semimartingale decompositions of convex functions of semimartingales. Illinois J. Math. 36 (1992), no. 3, 420--427. doi:10.1215/ijm/1255987418. https://projecteuclid.org/euclid.ijm/1255987418


Export citation